# SDR AALA970114

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 380 RBL 45 - RBL 70, CORROSION ON TOP FLANGE OF FLOORBEAM.  REPLACED FLOORBEAM TOP CAP PER SRM 53-10-8.  (M)
